# SDR CALA9700439

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTS INOPERATIVE FROM ROW 5 TO 9.  MAINTENANCE FOUND THE M1135 BATTERY CHARGER INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED, OPERATION OF THE PATH LIGHTS WAS RESTORED.
